# SDR DALA2023072005873

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,883 hours, 1,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3569 DOOR 1L AND 1R CABIN PRESSURE WARNING LIGHT FLASHING. CORRECTIVE ACTION: BOTH OUTFLOW VALVES FULLY OPEN. LIGHTS WENT OUT AFTER 2 MINUTES. (8578824)
